MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/pbc.22648

Медицинская библиотека · Pediatric blood & cancer · 2010

Trimethoprim-induced immune hemolytic anemia in a pediatric oncology patient presenting as an acute hemolytic transfusion reaction.

Gupta Sweta, Piefer Cindy L, Fueger Judy T, Johnson Susan T, Punzalan Rowena C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 10-year-old male with acute leukemia presented with post-chemotherapy anemia. During red cell transfusion, he developed hemoglobinuria. Transfusion reaction workup was negative. Drug-induced immune hemolytic anemia was suspected because of positive direct antiglobulin test, negative eluate, and microspherocytes on smear pre- and post-transfusion. Drug studies using the indirect antiglobulin test were strongly positive with trimethoprim and trimethoprim-sulfamethoxazole but negative with sulfamethoxazole. The patient recovered after discontinuing the drug, with no recurrence in 2 years. Other causes of anemia should be considered in patients with worse-than-expected anemia after chemotherapy. Furthermore, hemolysis during transfusion is not always a transfusion reaction.

Для цитирования: Gupta Sweta, Piefer Cindy L, Fueger Judy T, Johnson Susan T, Punzalan Rowena C. Trimethoprim-induced immune hemolytic anemia in a pediatric oncology patient presenting as an acute hemolytic transfusion reaction.. Pediatric blood & cancer. 2010. DOI: 10.1002/pbc.22648.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.